RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 4, Issue 1  


Dedicated to the 70th anniversary of V. V. Napalkov
3
Equivalence group analysis and nonlinear self-adjointness of the generalized Kompaneets equation
E. D. Avdonina, N. H. Ibragimov
6
Applications of model spaces to construction of cocyclic perturbations of a semigroup of shifts on a semiaxis
G. G. Amosov, A. D. Baranov, V. V. Kapustin
17
Exact estimates of types of entire functions of an order $\rho\in(0;1)$ with zeroes on the ray
G. G. Braichev
29
Iterations of entire transcendental functions with a regular behavior of the modulus minimum
A. M. Gaisin, Zh. G. Rakhmatullina
38
A periodicity criterium for quasipolynomials
N. P. Girya, S. Yu. Favorov
47
Characteristic Lie rings of differential equations
M. Gürses, A. V. Zhiber, I. T. Habibullin
53
On the distribution of indicators of unconditional exponential bases in spaces with a power weight
K. P. Isaev, K. V. Trunov
63
Symmetry properties for systems of two ordinary fractional difeferential equations
A. A. Kasatkin
71
Eigenfunctions of annihilation operators associated with Wigner's commutation relations
V. E. Kim
82
An almost exponential sequence of exponential polynomials
A. S. Krivosheyev
88
On some families of complex lines sufficient for holomorphic extension of functions
V. I. Kuzovatov
107
The angular distribution of zeros of random analytic functions
M. P. Mahola, P. V. Filevych
122
On a space of entire functions decreasing rapidly on a real line
M. I. Musin
136
Boundary problem for the generalized Cauchy–Riemann equation in spaces, described by the modulus of continuity
A. Y. Timofeev
146
Perfect cuboids and irreducible polynomials
R. A. Sharipov
153
On extremal type of an entire function of order less than unity with zeros of prescribed densities and step
O. V. Sherstyukova
161
On the asymptotic behavior of Cauchy–Stieltjes integral in the polydisc
O. A. Zolota
166
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019